# SDR DALA2024121011573

- Difficulty date: December 3, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N102DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50021
- Aircraft time: 13,596 hours, 6,359 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR UPPER SCUFF PLATE FASTENER HOLE 6OU HAS CORROSION AROUND THE SURROUNDING AREA. (M)(P). SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 057-0001:5331-01297-01C/001 00227 COMPLETED PRI 621840-14 REV 0, 1, AND ERA 621840-14 REV ORIGINAL . ORIGINAL THICKNESS .060" AND REMAINING THICKNESS .045". SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 057-0001:5331-01297-01C/001 00227 COMPLETED PRI 621840-14 REV 0, 1, AND ERA 621840-14 REV ORIGINAL. ORIGINAL THICKNESS .060" AND REMAINING THICKNESS .0 45" CLOSING REQUIREMENTS RII: INSPECTOR 00891001. (LP# 0691729)
